# SDR P5CA0401176

- Difficulty date: June 29, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 62,700 hours, 14,049 cycles
- Engine: Pwa JT9D70A
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CORRODED ON O/B SIDE ELEV, STA 406-5 LEFT HORIZONTAL STAB.  REMOVED CORROSION FOUND OUT OF LIMIT PER SRM 55-20-01.  REMOVED AND REPLACED STIFFENER AS PER SRM 51-30-02.
